# SDR REXA2012111201673

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 10,494 hours, 7,461 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS & FORWARD FLIGHT ATTENDANTS LIFE VEST HAS HOLE IN BAG.  REMOVED AND REPLACED CAPTAINS & FORWARD FLIGHT ATTENDANTS LIFE VEST IAW AMM 25-61-03.  OPS CHECK GOOD.
